Prozac, a long acting SSRIs (selective serotonin re-uptake inhibitors) which is the class of drugs Prozac is in (also Paxil and Zoloft) needs up to 2 months to show an effect. During that time a physician will have been monitoring the patient for side effects and adjust the dosage to minimize them. Some of the side effects are sexual dysfunction, dry mouth, nausea, headache, diarrhea, nervousness, restlessness, agitation, increased sweating, weight gain, insomnia and drowsiness.
Some of these very same side effects can be seen, with varying degrees, when using cannabis. One of the reason to always start low and slow when beginning to use cannanbis is to see how it affects you as well as to how it works when using other medication. In this case I would strongly suggest that you inform your Kaiser physician that you are using cannabis as way to decrease your Prozac use and have then monitor and guide you as to how to decrease your use of the Prozac. If not they may not realize that some of the effects that they may see in you could be from the cannabis and not from an excess of your Prozac.
Perry Solomon, MD